# SDR CALA0200317

- Difficulty date: May 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6063
- Condition: Corroded
- Location: Fs1309-1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1322 - 1309 AT L28 - L27 FRAME CORRODED. REMOVED FABRICATED AND REINSTALLED FRAME PER SRM 53-01 FIG1, 51-30-2, 51-30-5, AND 51-10-03.
